Jump to content

Search the Community

Showing results for tags 'busipirone'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 9 results

  1. Hi all, I've already told my story on a pssd forum, but I am not sure I have pssd so I write it here also. My story : In 2008 I started citalopram at high dose to treat depression, 60 mg/day. My libido was immediatly increased by this drug. i know it is not common, but it was a big effect on me, increased libido and very good erections. My ejaculation was a litlle retarded, but not so much.In 2015 I started being worried about taking a so high dosage so I decided to go down to 20 mg. At this time my libido was still high, but not so high as at the beggining of the tre
  2. Hello -- I'm so glad to have found this site. I really need help. I was prescribed 7.5 mg Remeron about a year ago (I think February 2020) due to health anxiety. Before being prescribed this drug, I had never had any sleep issues whatsoever. The Remeron was great for my anxiety for awhile (I think I was on it about 7 months), but then I began to notice that, when taking handwritten notes in interviews with clients (I'm an attorney), I was frequently skipping over letters (e.g. would write "cient" instead of "client" and then immediately notice and go back and add in the letter) --
  3. Hello, everyone. I'm new here and wanted to tell my story in hopes of getting help with something I do not understand. I was originally diagnosed with dysthymia, a type of depression, probably back in 2010? Hard to recall a lot of details because I was so out of it. My doctor prescribed me Fluoxetine 20mg and I did fine, felt better. I had to be moved to Celexa 20mg due to some financial issues and still had no issues with the change. Early this year I did notice some problems, mainly just some depression coming back but it was pretty easy to deal with, hardly noticeable. Once again due to p
  4. I had been placed on Escitalopram (Lexapro) to help me get off a benzo for anxiety. I had a horrible reaction to it (mood swings, hysterical crying spells, anxiety)...I was told to keep on it as this would level out and I would reach the "therapeutic dosage". I had been on it in the past with good success but this go round, I was non-functional the whole time. I reached the 40mg dosage but could no longer take the constant crying, brain fog/dp/dr...went to Psych or PA under Psych who dropped me to 10mg and added Buspar. When I continued to complain about tearfulness/mood swings, he told me
  5. Hi everyone. Thanks for reading this! This is my first post but I've read a lot. I'm in the south. 28 year old male. around 3 years ago I was diagnosed with depression and anxiety disorder and started seeing a therapist and psychiatrist at the same office. I have a great relationship with both and I really trust them 100% with my care. I currently take 300 Wellbutrin, lamictal, buspar, abilify and cogentin Wellbutrin has been awesome over the years and so has buspar and lamictal. I was not diagnosed bipolar but they are using it as a mood stabilizer and it works well However o
  6. Hi there, I'm a long time SSRI user, over 10 years on Lexapro, currently taking Mirtazapine and Buspar. I have been feeling pretty crappy the last few days and it has been on my mind to taper off of these drugs. I have a few questions I hope someone can help me with. I replaced lexapro with mirt in January and was wondering if some of what I'm feeling could be withdrawal from the lexapro? I was taking 40mg a day when I switched, it made me nervous to be on such a high dose. Also, I'm taking 7.5mg of mirt and 45mg of buspar currently. Is there a recommendation as to which to taper first? And
  7. Hi, I'm glad to be here, I have been here before, had to do withdrawal way too many times before. I could really use your encouragement and support, I feel so alone, not too many people understand this nightmare. I'm now tapering Abilify, I was on 5mg now Im on 2mg, for almost one year now. Im also on 50mg Amitriptyline and 20 mg buspar. I went on these meds because of a con man pharmacist, that told me I could take high doses of progesterone to help ease withdrawal from a muscle relaxer I was tapering off of. My story is long and complicated, in a nutshell, progesterone in high doses
  8. I have been off of lexapro for 2 years after being on it for 20 12 years. The withdrawals were horrific! Jello legs, migraine every day, rage, anger, insomnia, body pains. I was still on wellbutrin but waited to taper off of it until the lexapro withdrawals were tolerable. I have tapered completely off of the wellbutrin from a 450 mg dose and it took about 6 months. I had to rush the tapering process because the manufacturer quit making the brand name in my milligram strength and the generic put me into immediate withdrawal. There IS a difference between generic and name brand. I though
  9. Hi last may I started seeing a psychiatrist because I was having some anger issues and I thought meds would help, the Dr put me on xanax 2x a day, buspar 2x a day, dispersal.5 1x a day, and celexa. They seemed to be helping me for a time but I started seeing a new Dr who took me off celexa and started wellbutrin and upped my risperdal to 2mg a day. I read an article on here by Jim24 from 2015 and how he said he felt was like taking the words I couldn't find right out of my mouth. I want off all my meds and am scared and wonder if I'll ever be my old self again?
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy